On some measures in a space of functions with values in a Hilbert
Doklady Akademii Nauk, Tome 335 (1994) no. 2, pp. 153-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_2_a6,
author = {V. S. Pugachev},
title = {On some measures in a space of functions with values in a {Hilbert}},
journal = {Doklady Akademii Nauk},
pages = {153--156},
year = {1994},
volume = {335},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_2_a6/}
}
V. S. Pugachev. On some measures in a space of functions with values in a Hilbert. Doklady Akademii Nauk, Tome 335 (1994) no. 2, pp. 153-156. http://geodesic.mathdoc.fr/item/DAN_1994_335_2_a6/